# SDR SCNA96361

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON FLOOR SUPPORT BS 1964 RBL 46.  REMOVED FLOOR SUPPORT, FABRICATED AND INSTALLED A NEW FLOOR SUPPORT IN ACCORDANCE WITH SRM 51-42-00.
